# SDR ASAA2019022648362

- Difficulty date: February 14, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER WEB SCUFF PLATE HAS CORR. GROUNDED - YES. REMOVED AND REPLACED CARGO DOOR SILL WEB IAW B737 900 SRM 51 40 02 0G 0 W 1.5" O .056 R .037 L 3.5" D .019.
